MAUDE Adverse Event Report: DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; SCREW, FIXATION, BONE
Catalog Number 212041
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary.The product has not returned to deput synthes, however photos were provided for evaluation.Visual inspection of the returned photos found the cap deformed.No other anomalies could be observed.The manufacturer performed an investigation of the photos provided with the following results: reviewing the image provided a localized notch-like irregularity appears to be present on one lateral edge of the cap but the anchor is not present.Procedure states that an in-process inspection must be performed as follows: ¿take a sample of nine (9) in-process parts prior to the sealing stage.These samples must be taken randomly from the whole lot.The lot is accepted if no defects are observed on the samples taken (c=0)¿.This inspection must be performed in accordance with visual standards from procedures.The damaged sleeve defect is not found in pfmea.No capas or nrs have been open related to the defect reported in this complaint.The investigation determined that the manufacturing process includes defined and validated assembly controls, as well as in-process quality inspections, designed to prevent and detect conditions such as damage to the sleeve/cap prior to product release.100% of the product undergoes manufacturing controls, and each lot is subject to quality inspection in accordance with established procedures.Review of the device history record (dhr), complaint history, capas, and nonconformance records identified no anomalies, trends, or systemic issues related to the reported condition.The visual evidence provided shows a localized irregularity on the plastic cap; however, the device was not evaluated in its original configuration, as the anchor was not present and the system was manipulated during the procedure.Additionally, the device was used outside of the intended method described in the instructions for use, as the anchor was manually placed using external instruments following the reported issue.Due to the absence of the anchor and the inability to evaluate the interaction between the delivery system and implant under intended-use conditions, the reported functional issue cannot be reproduced or correlated to the observed condition.Therefore, no objective evidence was identified to attribute the reported condition to the manufacturing process, and a definitive root cause cannot be established.The bounding is limited to reported batch because the received complaint and the risk assessment demonstrate that there is no other quality events related to this type of defect.Based on the investigation performed, this defect cannot be assigned to manufacturing because the process includes defined and validated assembly controls, as well as in-process quality inspections, intended to prevent and detect damage to the sleeve/cap prior to product release.The overall complaint was confirmed as the observed condition of the microqa+w/#4oc(c1) would have contributed to the complained device issue.Based on the investigation findings, the potential cause could not be established.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during in-house engineering evaluation, it was determined that the microqa+w/#4oc(c1) device was deformed/bent.It was initially reported that during finger phalanx surgery the sterile packaging of an anchor insertion system had a plastic cap with a lateral notch, indicating possible damage to the component.The anchor insertion system did not function as expected and the anchors could not be placed using the manufacturer's standard technique.The surgical team manually placed one anchor using additional instruments.The second anchor could not be placed manually.Both anchors presented issues during the surgery.There were no delays to the surgical procedure, and the surgery was completed successfully.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
QUICKANCHOR ORTHOCORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25435649
Report Number1221934-2026-02455
Device Sequence Number10095294
Product Code HWC
UDI-Device Identifier10886705001873
UDI-Public(01)10886705001873(10)299L993(17)270331
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K032078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212041
Device Lot Number299L993
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown